# SDR 06FDEA2303

- Difficulty date: June 15, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E EXT SKIN FOUND 1 CRACK .50 INCH LONG AT STA XORS558 (SEE NRC N00325).  REPAIRED SKIN IAW SRM 57-10-00 FIG 68 SHT1 VOL1.  FABRICATED PART IAW DETAIL PART TRAVELER NR 324 AND IAW SRM 57-10-00 FIG 68 SHT 1 VOL 1.
